Subglacial meltwater routes of the Fennoscandian Ice Sheet

Dewald, N., Livingstone, S.J. and Clark, C.D. (2022) Subglacial meltwater routes of the Fennoscandian Ice Sheet. Journal of Maps, 18 (2). pp. 382-396.



Copyright, Publisher and Additional Information: © 2022 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group on behalf of Journal of Maps. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Keywords: glacial geomorphology; subglacial meltwater landforms; drainage network; Fennoscandian Ice Sheet; digital elevation model
  • Accepted: 13 April 2022
  • Published (online): 13 May 2022
  • Published: 2022
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Apr 2022 07:28
Last Modified: 27 Jan 2023 16:13
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number:
Related URLs: